MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. BIOMEND EXTEND; COLLAGEN PERIODONTAL MEMBRANE

COLLAGEN MATRIX, INC. BIOMEND EXTEND; COLLAGEN PERIODONTAL MEMBRANE
Catalog Number 0140Z
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the production records confirmed that the product met release criteria.Additional qc testing of reserve samples were found to be conforming and met release criteria.
 
Event or Problem Description
The clinician claimed that there was a failure with the product.Several unsuccessful attempts were made to obtain additional information.It is unknown if there was any patient involvement or any adverse events associated with this incident.

Brand Name
BIOMEND EXTEND
Common Device Name
COLLAGEN PERIODONTAL MEMBRANE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key9512431
Report Number2249852-2019-00024
Device Sequence Number2703006
Product Code NPL
UDI-Device Identifier00813954020471
UDI-Public00813954020471
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K003339
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/31/2022
Device Catalogue Number0140Z
Device Lot NumberCDMEN19A2
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/25/2019
Initial Report FDA Received Date12/23/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;